advertisement
Question
Posted by: Zenile | 2012/11/09

Multivatimins and weight gain

Can you gain weight from taking a multivitamin such as pharmaton?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Zenile
It is possible that taking a multivitamin and mineral tonic such as Pharmaton, may stimulate your appetite so that you eat more particularly if you are suffering from deficiencies that cause loss of appetite. If you eat a well balanced diet which includes all the food groups then it is not really necessary to take additional vitamins and minerals. If your diet is poor or unbalanced and you have various vitamin and/or mineral deficiencies, then a tonic will restore your appetite which could cause you to eat a bit more.
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

5
Our users say:
Posted by: Anonymous | 2016/04/10

can my 15 year daughter take pharmarton?

Reply to Anonymous
Posted by: melissa brown | 2014/10/02

How much phamaton capsule u have to take to know if it works??

Reply to melissa brown
Posted by: melissa brown | 2014/10/02

How much phamaton capsule u have to take to know if it works??

Reply to melissa brown
Posted by: melissa brown | 2014/10/02

How much phamaton capsule u have to take to know if it works??

Reply to melissa brown
Posted by: me | 2012/11/09

Not as far I know. If you''ve put on weight it could be a hormonal imbalance or bad eating habits.

Reply to me

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement